# SDR REXA2012092001354

- Difficulty date: September 20, 2012
- Submitted: September 24, 2012
- Operation: Air carrier
- Aircraft: N839AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8039
- Aircraft time: 16,376 hours, 14,391 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4320 FROM DTW THE CREW RECEIVED A NOSE DOOR OPEN WARNING WITH GEAR DISAGREE WARNING.  AN AIR RETURN BACK TO DTW WAS PERFORMED FOR THESE WARNINGS.  PERFORMED NOSE GEAR QRH PROCEDURE AND BOTH WARNINGS CLEARED.  WEATHER PERMITTED DEFERRAL AND DTW WILL PULL PSECU CODES AND DEFERRED GEAR.  CONTINUED TROUBLESHOOTING NOSE LANDING GEAR NLG PRIORITY.  REMOVED AND REPLACED NLG PRIORITY VALVE IAW AMM 32-32-15.  OPS CHECKS GOOD.
